Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JaiJaiCha

Dark mark after Kenalog injection on hypertrophic scars

Recommended Posts

I got Kenalog injection on hypertrophic scars on jawline area by a dermatologist 5 days ago. I kept band-aids a half day as instructed by the doctor, but after removing them my scars look extremely dark blood like in the picture and they still look the same after 5 days and a bit itchy (those scars used to be raised, light pink and not itchy). Currently, the doctor is on holiday, so I have no idea how this will go. Is it normal after Kenalog injection? Can anyone share own experience? Anyway, Happy New Year !!!

20210101_213137.jpg

Edited by JaiJaiCha
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×